# SDR CALA2013100891868

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 48,979 hours, 19,965 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL PUDDLE UNDER NR 2 ENG.  IAW LOG 1, INSPECTED NR 2 ENG & FOUND OIL LEAKING FROM OIL TUBE ON FWD FACE OF ANGLE GEAR HOUSING.  OIL PUDDLE UNDER NR 2 ENG, OIL QTY 21.5 QTS. TUBE IS INBD & JUST ABOVE THE ENG DRAIN MAST.  REMOVED ADAPTER FROM GEARBOX FOR REPAIR.  UNABLE TO IDENTIFY THE CORRECT PACKING’S. OIL LINE IS DISCONNECTED, FOUND O RINGS LEAKING AT ANGLE GEAR HOUSING.  REPLACED O RINGS, FOUND CORRECT PACKING’S & INSTALLED.  RAN ENGINE TO LEAK CHECK, NO LEAKS NOTED.
